# SDR ASMF200710004

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777*
- Aircraft serial: 32718
- Aircraft time: 7,736 hours, 892 cycles
- Engine: Ge GE9090B
- Engine time: 7,736 hours, 892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE9094B
- Part serial: 900475
- Condition: Overtemp
- Location: Lt Side
- Part time: 7,736 hours, 892 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 101 KNOTS DUE TO HIGH TEMPERATURE INDICATION ON THE LT ENGINE, REACHING 1035 CELSIUS DEGREES MOMENTARY AND 1015 DURING 11 SECONDS. MAINTENANCE PERSONNEL PERFORMED FIM PROCEDURE 73-22 TASK 819 FOUND ALL CORRECT, ADDITIONALLY HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW 05-51-14, DETECTING DAMAGES IN THE MAIN LANDING GEAR WHEELS, SO ALL OF THEM WERE REPLACED IAW MM 32-45-01.
